Web Results

en.wikipedia.org/wiki/Halls_(cough_drop)

Halls is the brand name of a popular mentholated cough drop. Halls cough drops are sold by the Cadbury-Adams Division of Cadbury, now owned by Mondelēz ...

www.quora.com/Can-you-overdose-on-cough-drops

Cough drops typically contain 10 mg of menthol. The LD50 for menthol is about 2000 mg/kg body weight. So if you weighted 100 kg (220 lb) you would need to eat ...

medlineplus.gov/ency/article/002673.htm

Oct 13, 2015 ... ... Cough drops; Creams and lotions to relieve itching; Gum; Inhalants, ... Winchester's Clinical Management of Poisoning and Drug Overdose.

www.nytimes.com/health/guides/poison/menthol-overdose/overview.html

Feb 16, 2012 ... Breath fresheners; Candy; Cigarettes; Cold sore medications; Cough drops; Creams and lotions to relieve itching; Gum; Inhalants, lozenges, ...

www.livestrong.com/article/552212-the-effect-cough-drops-have-on-the-heart-rate

Jun 3, 2015 ... Some cough drops rely on pharmacological ingredients to quell a cough ... an elevated heart rate as one of the symptoms of menthol overdose.

answers.yahoo.com/question/?qid=20070624222842AAfN0KD

They're Halls Mentho Lyptus, Honey Lemon flavor cough drops. ... inactive ingredients. it is also possible to overdose on menthol, however you ...

bogbit.com/can-you-overdose-on-cough-drops

Dec 18, 2010 ... Let's face it, it may say on the bag that you can take 1 cough drop every ... yes, you can overdose on cough drops, and menthol is the culprit.

www.bluelight.org/vb/archive/index.php/t-69466.html

I don't get high off these or anything, I just have a habit of eating them when there's a bag in front of me, like right now. I know that it is possible ...

www.newhealthadvisor.com/what-happens-if-you-eat-too-many-cough-drops.html

In cases of an overdose with cough drops, menthol is the one causing possible side effects. On average, cough drops contain about 5 mg to 10 mg of menthol.

www.reference.com/health/health-side-effects-eating-many-cough-drops-97637fb2f2edd850

Some of the side effects of eating too many cough drops include rapid or shallow breathing, abdominal pain, nausea, vomiting, rapid heart beat or dizziness.